Skip to Main content Skip to Navigation
Journal articles

A classification of totally geodesic and totally umbilical Legendrian submanifolds of (κ,μ)-spaces

Abstract : We present classifications of totally geodesic and totally umbilical Legendrian submanifolds of (κ,μ)-spaces with Boeckx invariant I≤−1. In particular, we prove that such submanifolds must be, up to local isometries, among the examples that we explicitly construct
Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03722206
Contributor : Mylène Delrue Connect in order to contact the contributor
Submitted on : Wednesday, July 13, 2022 - 11:15:36 AM
Last modification on : Tuesday, July 19, 2022 - 3:13:02 AM

File

1611.04530.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Alfonso Carriazo, Veronica Martin-Molina, Luc Vrancken. A classification of totally geodesic and totally umbilical Legendrian submanifolds of (κ,μ)-spaces. Annals of Global Analysis and Geometry, Springer Verlag, 2018, 54 (2), pp.173-185. ⟨10.1007/s10455-018-9597-1⟩. ⟨hal-03722206⟩

Share

Metrics

Record views

2

Files downloads

1